Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

An approximate solution based on Jacobi polynomials for time-fractional convection–diffusion equation

M. Behroozifar
A. Sazmand
Journal / Anthology

Applied Mathematics and Computation
Year: 2017
Volume: 296
Page range: 1-17

In this article, we present a numerical method to numerically solve a time-fractional convection–diffusion equation. Our method is based on the operational matrices of shifted Jacobi polynomials. At first, problem is converted to a homogeneous problem by interpo- lation and afterward an integro-differential equation is yielded. Then we approximate the known and unknown functions with the help of shifted Jacobi functions. A system of non- linear algebraic equations is obtained. Finally, the unknown coefficients are determined by Mathematica TM . We implemented the proposed method for several examples that they in- dicate the high accuracy method. It should be noted that this method is generalizable to some appropriate problems.

*Applied Mathematics